Jump to content
helplinedonate

Search the Community

Showing results for tags 'carbidopa levodopa'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Forum Information
    • Discussion Corner Announcements
    • PF Forum Member Service Center
    • Frequently Asked Questions - How Do I...???
  • Medical Questions
    • Ask The Doctor
    • Ask The Surgical Team
    • Ask about Nutrition
    • Ask the Pharmacist
    • PregĂșntele al MĂ©dico
    • Talk To A Speech Clinician
  • Unmoderated Discussion
    • Open Forum
    • Newly Diagnosed
    • Caregivers Forum
    • Young Onset Forum
    • DBS Forum

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 3 results

  1. Hello, I received my diagnosis 2 years ago. My symptoms were initially mild but now there has been degeneration in my left arm and I have tremors, stiffness, pain and numbness when my medication wears off. My neurologist recommended an increased dosage but it makes me feel terribly nauseated. So I have problems functioning both without my medication and with my medication. b I am desperately looking for any suggestions to help me increase my dosage without having the terrible nausea. Recommended Dosage Carbidopa/Levodopa 25/100 : 2 pills 3 times per day (* Note: I have been taking 1 pill 3 times per day to avoid the terrible nausea) Pramipexole Dihydro .25 mg: 1 pill 3 times per day ( This drug is supposed to combat nausea but it is not working) Questions Any suggestions on timing of pills during the day? Should pills be taken at the same time every day? Should pills be taken with meals? If not, how much time before meals? Have you tried taking increased dosage 4 times vs 3 times? How long did it take you to not feel nauseated? How long to gradually increase dosage?
  2. camt68

    Walking Issues

    Hi Mark! I currently take Carbidopa Levodopa 25-100 1 tab 3x per day. I've been taking it for about 7 months now. I'm participating in an exercise study and have been taking my second pill about an hour earlier than normal. Sometimes I find myself walking on my tip toes with one foot turning inward. I try to walk "normally", but it feels very uncomfortable. This will last for about 30-45 mins. What is happening? Thank you for your time:)
  3. Hello Mark, I have been taking Carbidopa Levodopa for about 5 months now and have noticed an increase in weight gain, especially around my abdomen. Also, my face has a slightly puffy appearance. I eat a healthy diet and exercise regularly. Just curious if this is a side effect of the medication. Thank you for your time.
×